# SDR SWIA202052842

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY TIE DOWN NUTPLATE BRACKET CORRODED, AS MARKED, FS 581 BETWEEN STGRS 22L/23L.  C-CHECK RO 9/27/2020.  BLENDED OUT CORROSION ON TIE DOWN BRACKET AT FS 581 STGR 22L-23L, REF CRJ700 SRM.  FOUND PART TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW TIE DOWN PLATE FITTING, REF CRJ700 SRM AND DWG.  COMPLIED WITH TASK CARD.
